MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE-TEX® SUTURE CV6; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

W.L. GORE & ASSOCIATES GORE-TEX® SUTURE CV6; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number 6M04A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unused/unopened devices from the same lot were returned, however, the actual device used in the procedure was reportedly discarded at the hospital.Since the device was discarded, it was not possible to perform a physical analysis of the break site.100% of devices undergo visual inspection and a tactile inspection.Samples are taken from each lot and tested for knotted tensile strength.Each device undergoes a 100% in process tensile.If the requirements of these inspections were not met the product would have been rejected.
 
Additional Manufacturer Narrative
Patient information was requested, but not provided.The instructions for use for gore-tex® suture provides the following precautions among others, "care should be taken to avoid using a jerking motion which could break the suture.".
 
Event or Problem Description
The following was reported to gore: during a fem.Tea with bovine patch (a.Femoralis), the gore-tex® suture tore from the needle after two stitches were completed.The procedure was reportedly finished with a suture from a different lot.It was stated the patient tolerated the procedure.

Brand Name
GORE-TEX® SUTURE CV6
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9340407
Report Number3003910212-2019-00476
Device Sequence Number11443568
Product Code GAW
UDI-Device Identifier00733132603978
UDI-Public00733132603978
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P820083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number6M04A
Device Lot Number20212963A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1